Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The $ J$ functor and the nonstable homotopy groups of the unitary groups


Author: Melvin Rothenberg
Journal: Proc. Amer. Math. Soc. 15 (1964), 264-271
MSC: Primary 55.40; Secondary 55.45
MathSciNet review: 0160215
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, Vector fields on spheres, Ann. of Math. (2) 75 (1962), 603-632. MR 0139178 (25:2614)
  • [2] J. F. Adams and G. Walker, On complex Stiefel manifolds, (to appear). MR 0171285 (30:1516)
  • [3] J. F. Adams, Applications of the Grothendieck-Atiyah-Hirzebruch functor $ K(X)$, Colloq. Algebraic Topology, 1962, pp. 104-113, Matematisk Institut, Aarhus Universitet, Denmark.
  • [4] M. F. Atiyah, Thom complexes, Proc. London Math. Soc. (3) 11 (1961), 291-310. MR 0131880 (24:A1727)
  • [5] M. F. Atiyah and J. A. Todd, On complex Stiefel manifolds, Proc. Cambridge Philos. Soc. 56 (1960), 342-353. MR 0132552 (24:A2392)
  • [6] Sze-Tsen Hu, Homotopy theory, Pure and Applied Mathematics VIII, Academic Press, New York and London, 1959. MR 0106454 (21:5186)
  • [7] I. M. James, Spaces associated with Stiefel manifolds, Proc. London Math. Soc. (3) 9 (1959), 115-140. MR 0102810 (21:1596)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40, 55.45

Retrieve articles in all journals with MSC: 55.40, 55.45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0160215-5
PII: S 0002-9939(1964)0160215-5
Article copyright: © Copyright 1964 American Mathematical Society